Jarczyk Witold

61W. Jarczyk,
Generic properties of nonlinear functional equations,
Aequationes Mathematicae 26 (1983), 40-53.
62W. Jarczyk,
On linear functional equations in the determinate case,
Glasnik Matematicki 18 38(1983), 91-102.
63W. Jarczyk,
On a set of functional equations having continuous solutions,
Glasnik Matematicki 17 37(1982), 59-64.
64W. Jarczyk,
On some infinite systems of inequalities and some fixed point theorem,
Prace Naukowe Uniwersytetu ¦l±skiego w Katowicach - Prace Matem. 12 (1982), 34-41.
65W. Jarczyk,
A category theorem for linear functional equations in the indeterminate case,
Bull. de l'Academie Polon. des Sciences 29 (1981), 371-372.

Prev Page     1     2     3     4     5     6     7